# SDR SWAA2016041150775

- Difficulty date: April 8, 2016
- Submitted: April 11, 2016
- Operation: Air carrier
- Aircraft: N625SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27701
- Aircraft time: 63,273 hours, 50,231 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 0L3071BPSGPL
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RIGHT EXTERIOR OVERWING EMER EXIT LIGHT INOPERATIVE.  RELAMPED BULBS IAW AMM.
